# SDR SWIA201439479

- Difficulty date: September 23, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 29,270 hours, 17,636 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER CASCADE REQUIRES WELD REPAIR FOR CRACK AT APPROXIMATELY 6:00 POSITION.   CLEANED AND WELDED LT ENGINE LOWER CASCADE IAW STS EA.
